# SDR DALA2023052004046

- Difficulty date: May 19, 2023
- Submitted: May 20, 2023
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 43,546 hours, 30,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS IN THE CABIN AT STA 715-737R TO BE INOPERATIVE. THE EMERGENCY LIGHTS BATTERY SUPPLY (B5-230) WAS REPLACED. OPERATIONAL CHECK WAS GOOD. (LP #4774723)
